April 4, 2015: Glory Comes in the Morning

After a week of sleeping more hours than I think I ever have in my entire life including when I was a baby, I’m still extremely tired! Too much of a good thing isn’t a good thing, trust me.

I started a new medication two weeks ago. I received a letter yesterday stating this drug can cause extreme tiredness, dizziness, decreased appetite & sweating, and if these disrupt your quality of life for several days in a row please contact your physician. Guess what? My quality of life has been disrupted! I called my doctor. I’m getting off that one. I think I was also instructed to go spend some quality time near the warm, oceanic waters. đŸ™‚

I’m looking forward to celebrating Easter tomorrow with my family & friends. Glory comes in the morning!

 

Advertisements

About courage2conquercancer

At the age of 40, I was diagnosed with breast cancer. This is an account of my journey from my discovery and beyond.
This entry was posted in Abraxane, chemo, side effects and tagged , , , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s